| Model Number |
H74939207060470 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 67% stenosed target lesion was located in a non-tortuous and non-calcified noble vein of left upper limb.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.The balloon was inflated to 20 atmospheres; however, the depression on the image when vessel was compressed did not disappear.Therefore, the balloon was inflated again at 23 atmospheres, however, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 36mm in length and extended from a position 4mm distal of the proximal markerband to 2mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found multiple shaft kinks along the length of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.
Event or Problem Description